# SDR FDEA202409101270

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 13,102 hours, 6,003 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 114T4105405G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, SLAT (N 5), DENTS ON UPPER WEDGE AREA BTW OSS 492.95 TO 531.75. LH WING, SLAT NO.5 ON UPPER WEDGE AREA BTW OSS 492.95 TO 531.75 WAS REPAIRED IAW B767   SRM 57-43-02-2R PAG 1-2 FIG 201 (SHEET 2) AND SRM 51-70-10-2R REPAIR 4 FIG 201 (SHEET 1) REV   90 AUG 15/2024
